Table of Contents

Volume:  |  1  |  2  |  3  |  4  |  5  |  6  |  7  |  8  |  9  |  10

Issue : 1  |  2  |  3  |  4  |  


Volume 7, Issue 3, 2015


Contents


On some new Čebyšev type inequalities on time scales for functions of two independent variables

Authors: Meftah, B., Boukerrioua, K.
Abstract    Purchase this Article

Pages: 1-23


Multiple positive solutions of boundary value problems of bilateral difference systems with one-dimensional Laplacians

Authors: Liu, Y.
Abstract    Purchase this Article

Pages: 24-46


Existence of solutions of a class of impulsive integral type BVPs for singular fractional differential systems

Authors: Li, S., Liu, Y.
Abstract    Purchase this Article

Pages: 47-70


Non-existence of positive weak solutions for some weighted p-Laplacian system

Authors: Khafagy, S.A.
Abstract    Purchase this Article

Pages: 71-77


Approximate controllability of an impulsive stochastic delay differential equation

Authors: Das, S. , Pandey, D.N., Sukavanam, N
Abstract    Purchase this Article

Pages: 78-95


Topological H-entropy

Authors: Uzzal Afsan, B.M.
Abstract    Purchase this Article

Pages: 96-104


The Tikhonov-type regularization approach in multivariate fuzzy nonparametric regression

Authors: Ghasemian, J.a , Farnoosh, R.b, Fard, O.S.a
Abstract    Purchase this Article

Pages: 105-118


On some nonlinear integral inequalities in two independent variables on time scales and their applications

Authors: Meftah, B., Boukerrioua, K.
Abstract    Purchase this Article

Pages: 119-133


Total Results : 8